Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 89, NWS Mobile, AL

December 1, 2010

NWS Mobile, AL issued this red flag warning at Dec 1, 2010, 6:01 AM EST. It took effect at Dec 1, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 1, 2010, 6:01 AM EST (11:01 UTC)
In effect from
Dec 1, 2010, 12:00 PM EST
Expired
Dec 1, 2010, 6:00 PM EST
In force
6 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

892 
WWUS84 KMOB 011101
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
501 AM CST WED DEC 1 2010

...RED FLAG WARNINGS ARE NOW IN EFFECT THIS AND THURSDAY AFTERNOON
FOR THE WESTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY VALUES...

.A MUCH COOLER AND DRIER AIRMASS WILL CONTINUE TO MOVE INTO THE
REGION IN THE WAKE OF A STRONG COLD FRONT. THE DRY AIRMASS WILL
CONTINUE THROUGH THE FORECAST PERIOD WITH DAYTIME RELATIVE HUMIDITY
LEVELS DROPPING BELOW CRITICAL VALUES FOR MUCH OF THE WEEK.

FLZ001>006-012000-
/O.UPG.KMOB.FW.A.0079.101201T1700Z-101201T2300Z/
/O.NEW.KMOB.FW.W.0089.101201T1700Z-101201T2300Z/
/O.NEW.KMOB.FW.W.0090.101202T1700Z-101202T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
501 AM CST WED DEC 1 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM
11 AM TO 5 PM CST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER
IN EFFECT. 

A COOLER...DRIER AIRMASS WILL CONTINUE TO MOVE OVER AND SETTLE OVER
THE AREA TODAY. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW
35 PERCENT BY NOONTIME...BOTTOMING OUT IN THE 25 TO 30 PERCENT RANGE
THIS AFTERNOON. HUMIDITY VALUES FOR THURSDAY ARE AGAIN EXPECTED TO
DROP BELOW 35 PERCENT BEFORE NOONTIME...BOTTOMING OUT AROUND 25
PERCENT IN THE AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.
 A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE
 GROWTH POTENTIAL.

&&

$$
1 follow-up statement
564 
WWUS84 KMOB 012028
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
228 PM CST WED DEC 1 2010

...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR
THE NORTHWEST FLORIDA PANHANDLE...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY
FOR THE NORTHWEST FLORIDA PANHANDLE...

...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR THE INTERIOR
PORTIONS OF SANTA ROSA AND OKALOOSA COUNTIES IN THE NORTHWEST
FLORIDA PANHANDLE...

.COLD HIGH PRESSURE OVER THE SOUTHEAST STATES WILL GRADUALLY MOVE
EAST THROUGH FRIDAY AS A LOW PRESSURE SYSTEM ADVANCES ACROSS THE
PLAINS. A LIGHT SOUTHERLY FLOW DEVELOPS OVER THE AREA FRIDAY INTO
FRIDAY NIGHT AND BEGINS TO RETURN GULF MOISTURE TO THE REGION.
RELATIVE HUMIDITIES WILL REMAIN BELOW CRITICAL LEVELS FOR A LONG
DURATION BOTH THIS AFTERNOON AND THURSDAY AFTERNOON OVER THE
NORTHWEST FLORIDA PANHANDLE. RELATIVE HUMIDITIES WILL DROP BELOW
CRITICAL LEVELS FOR A MARGINALLY LONG DURATION OVER A PORTION OF THE
INTERIOR NORTHWEST FLORIDA PANHANDLE ON FRIDAY. AFTERNOON RELATIVE
HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS ON SATURDAY.

FLZ003-005-021230-
/O.NEW.KMOB.FW.A.0080.101203T1800Z-101203T2300Z/
/O.CON.KMOB.FW.W.0089.000000T0000Z-101201T2300Z/
/O.CON.KMOB.FW.W.0090.101202T1700Z-101202T2300Z/
INLAND SANTA ROSA-INLAND OKALOOSA-
228 PM CST WED DEC 1 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM CST
THURSDAY...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY. 

RELATIVE HUMIDITIES WILL REMAIN BELOW CRITICAL LEVELS FOR A LONG
DURATION BOTH THIS AFTERNOON AND THURSDAY AFTERNOON OVER THE
NORTHWEST FLORIDA PANHANDLE. RELATIVE HUMIDITIES WILL DROP BELOW
CRITICAL LEVELS FOR A MARGINALLY LONG DURATION OVER A PORTION OF THE
INTERIOR NORTHWEST FLORIDA PANHANDLE ON FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE  GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

FLZ001-002-004-006-021230-
/O.CON.KMOB.FW.W.0089.000000T0000Z-101201T2300Z/
/O.CON.KMOB.FW.W.0090.101202T1700Z-101202T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
228 PM CST WED DEC 1 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM CST
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO
5 PM CST THURSDAY. 

RELATIVE HUMIDITIES WILL REMAIN BELOW CRITICAL LEVELS FOR A LONG
DURATION BOTH THIS AFTERNOON AND THURSDAY AFTERNOON OVER THE
NORTHWEST FLORIDA PANHANDLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE  GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Dec 1, 5:45 AM EST, 16 minutes earlier.

Area forecast discussion, Dec 1, 5:45 AM EST, 16 minutes before
AREA FORECAST DISCUSSION...CORRECTION TO WWA SECTION
NATIONAL WEATHER SERVICE MOBILE AL
445 AM CST WED DEC 1 2010

.SHORT TERM...TODAY THROUGH TONIGHT...COLD FRONT HAS MOVED WELL EAST OF
THE FCST AREA...WITH SKIES RAPIDLY CLEARING OVER THE REGION IN THE
WAKE OF THE FRONT. CLEAR SKIES WILL CONTINUE THROUGH TONIGHT AS HIGH
PRESSURE CENTERED OVER SOUTHERN TEXAS THIS MORNING DRIFTS EAST...
BEING CENTERED DIRECTLY OVER OUR FCST AREA BY AROUND 12Z THURSDAY.
AS A RESULT...SHORT TERM PERIOD IS PRIMARILY A TEMPERATURE FCST.
HIGHS TODAY EXPECTED TO BE IN THE MID TO UPPER 50S FOR MOST
LOCATIONS...WITH THE WARMER TEMPS CLOSER TO THE COAST. TONIGHT CALM
WINDS AND CLEAR SKIES WILL CONTINUE...ALONG WITH DEWPOINTS EXPECTED
TO BE IN THE LOW/MID 20S. AS SUCH...LOOK FOR FREEZING OVERNIGHT
TEMPERATURES ACROSS THE ENTIRE REGION...EXCEPT FOR ALONG THE
IMMEDIATE COAST. TEMPS WILL BOTTOM OUR IN THE MID TO UPPER 20S OVER
MOST OF THE INTERIOR OF SOUTHEAST MISSISSIPPI AND SOUTHWEST
ALABAMA...AS WELL AS MOST INTERIOR PORTIONS OF THE WESTERN FLORIDA
PANHANDLE. ALONG AND SOUTH OF A LINE EXTENDING ROUGHLY FROM
WIGGINS...TO DOWNTOWN MOBILE...TO MOLINO TO CRESTVIEW...WE EXPECT
OVERNIGHT MIN TEMPS TO FALL INTO THE LOWER 30S...EXCEPT FOR MID 30S
ALONG THE IMMEDIATE COAST. HAVE ISSUED A FREEZE WARNING FOR THE
AREAS ALONG AND SOUTH OF THE LINE MENTIONED ABOVE...AS THESE
LOCATIONS HAVE NOT EXPERIENCED A PROLONGED FREEZE THIS SEASON. NORTH
OF THIS LINE...HAVE NOT ISSUED A FREEZE WARNING AS THOSE AREAS HAVE
ALREADY ENDURED FREEZING OVERNIGHT TEMPS AND LOCAL POLICY CALLS FOR
ONLY ISSUING A FREEZE WARNING FOR THE INITIAL FREEZE OF THE SEASON.
12/DS

FOR THURSDAY THROUGH FRIDAY...BY THURSDAY MORNING...SURFACE HIGH
PRESSURE HAS SETTLED OVER THE SOUTHEASTERN CONUS...WITH THE AXIS OF A
MEAN TROUGH STRETCHING SOUTH OVER THE EAST COAST. GUIDANCE IS
ADVERTISING SOME ADDITIONAL SHORTWAVE ENERGY SWINGING SOUTH OVER THE
PLAINS ON THE BACK SIDE OF THE UPPER TROUGH. WITH RESPECT TO THE
UPPER DYNAMICS...GUIDANCE IS PRETTY CONSISTENT IN TAKING THIS DIVING
SHORTWAVE AND MOVING OVER THE CAROLINAS BY FRIDAY MORNING. SURFACE
REFLECTION DIFFERS...THOUGH...WITH THE NAM KEEPING THE SURFACE HIGH
CENTERED OVER THE NORTHEASTERN GULF COAST...THE GFS SQUEEZING IT
WEST...TO OVER S-RN MS/SE LA/S-RN AL...AND THE ECMWF IN THE MIDDLE.
BY FRIDAY NIGHT...THESE DIFFERENCES RESULT IN THE GFS ADVERTISING
A GENERALLY NORTH LOW LEVEL FLOW...THE NAM A GENERA LY SOUTHERLY LOW
LEVEL FLOW AND THE ECMWF...WESTERLIES. IN THE MAV/MET MOS...THIS SHOWS
IN THE MET MOS BEING SEVERAL DEGREES WARMER...AND MOISTER THAN THE GFS.

HAVE WENT WITH THE MODEL IN THE MIDDLE...AND USED A BLENDED NAM/GFS
SOLUTION...TWEAKING TOWARDS THE ECMWF. RESULT IS TEMPS WARMING BACK
TO SEASONAL.

.LONG TERM...FRIDAY NIGHT ON...FRIDAY NIGHT...WITH A STRONG SHORTWAVE
DIVING SOUTHEAST OVER THE NORTHEASTERN CONUS...THE ECMWF COMES IN LINE
WITH THE NAM...SHIFTING THE SURFACE HIGH OVER THE FA EASTWARD AND
RETURNING ONSHORE FLOW...AND MOISTURE TO THE FA...WHILE THE
GFS...EVEN WITH SOME EASTWARD SHIFTING OF THE SURFACE HIGH...KEEPS
THE MOISTURE RETURN WEST OF THE FA...OVER SE LA AND MS.THROUGH
SATURDAY INTO SATURDAY NIGHT...THIS SOUTHEAST DIVING SHORTWAVE PUSHES
A SURFACE FRONT WITH. THE ECMWF IS MUCH MORE AGGRESSIVE IN PUSHING
THIS FRONT SOUTH...SUCH THAT BY MIDNIGHT SATURDAY...THE ECMWF IS
ADVERTISING THE FRONT MOVING OVER THE MARINE PORTION OF THE
FA...WHILE THE 00Z GFS HAS IT JUST MOVING OVER CENTRAL AL/MS. THE 06Z
GFS JUST CAME IN AS I TYPE THIS...AND HAS SPED THINGS UP
SIGNIFICANTLY...TO EQUAL THE ECMWF TO THIS POINT.

THIS TIMING DIFFERENCE CONTINUES THROUGH THE WEEKEND...WITH THE ECMWF
ADVERTISING A STRONG SHORTWAVE DIVING SE OVER THE EASTERN CONUS
SUNDAY INTO MONDAY...WITH A STRONG RIDGE HAVING BUILT UP OVER THE
US/CA ROCKIES SOUTH OVER MEX. BY MONDAY MORN...THIS NEXT SHORTWAVE IS
TOPPING THE SOUTHERN US ROCKIES...WITH SOUTHERLY FLOW OVER THE PLAINS.

RESULT FOR MONDAY THROUGH TUESDAY IS THE GFS ADVERTISING A ROUND OF
RAIN...AND EVEN SOME WINTRY PRECIP MIXED IN AT THE END
TUESDAY...WHILST THE ECMWF IS DRY THE FIRST SEVERAL DAYS OF THE
COMING WEEK. THIS SCENARIO IS A FLIP-FLOP FROM YESTERDAY...WITH THE
ECMWF ADVERTISING A POSSIBILITY OF RAIN ENDING WITH A WINTRY
MIX...WHILE THE GFS WAS DRY. WITH THIS FLIP-FLOPPING...HAVE LESS THAN
AVERAGE CONFIDENCE IN THE FORECAST IN THE LATTER HALF OF THE
FORECAST.

&&

.AVIATION...(12Z ISSUANCE)VFR CONDITIONS EXPECTED THROUGH THE TAF
PERIOD. GUSTY NORTHWESTERLY WINDS EARLY TODAY DIMINISHING INTO THE
EARLY AFTERNOON WITH LIGHT WINDS EXPECTED AT TAF SITES TONIGHT. 12/DS

&&

.MARINE...A STRONG NORTHERLY FLOW OVER THE COASTAL WATERS THIS
MORNING WILL GRADUALLY DIMINISH THROUGH TODAY AS HIGH PRESSURE BUILDS
IN FROM THE WEST. A SMALL CRAFT ADVISORY WILL CONTINUE THROUGH 9 AM
FOR BAYS AND INLAND WATERS AND THE GULF WATERS OUT TO 20 NM...AND
UNTIL 3 PM FOR GULF WATERS FROM 20-60 NM OFFSHORE. THEREAFTER...
WINDS AND SEAS WILL SUBSIDE BY THIS EVENING AS THE HIGH SETTLES OVER
THE AREA...WITH GENERALLY LIGHT WINDS AND LOW SEA STATES THEN
EXPECTED OVER THE MARINE AREA THROUGH THE REMAINDER OF THE WEEK AND
INTO THE WEEKEND. 12/DS

&&

.FIRE WEATHER...DRY...COLDER NORTHERLY AIR WILL CONTINUE TO MOVE OVER
THE AREA TODAY. THIS NORTHERLY FLOW WILL LAST THROUGH THE END OF THE
WEEK...UNTIL LOW LEVEL HIGH PRESSURE OVER THE ARE SHIFTS EAST AND
MOIST ONSHORE FLOW RETURNS TO THE AREA. WITH THE MOISTURE INFLUX
COMING IN FROM THE SOUTHWEST...MOISTURE LEVELS WILL BE ON THE
INCREASE...THOUGH A FRONT MOVING OVER THE AREA IN THE SATURDAY NIGHT
INTO SUNDAY TIME FRAME(GUIDANCE DISAGREEMENT) WILL PUSH THIS MOISTURE
BACK SOUTH OF THE AREA FOR THE COMING WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      55  32  60  37  64 /  00  00  00  00  00
PENSACOLA   57  35  60  39  64 /  00  00  00  00  00
DESTIN      55  35  59  41  63 /  00  00  00  00  00
EVERGREEN   52  26  59  30  64 /  00  00  00  00  00
WAYNESBORO  54  25  61  32  65 /  00  00  00  00  00
CAMDEN      52  25  58  31  63 /  00  00  00  00  00
CRESTVIEW   55  25  60  28  65 /  00  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING FROM MIDNIGHT THURSDAY TO 6 AM THURSDAY FOR THE
     FOLLOWING ZONES: LOWER BALDWIN...AND LOWER MOBILE.

FL...RED FLAG WARNING FROM 11 AM WEDNESDAY TO 5 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 11 AM THURSDAY TO 5 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FREEZE WARNING FROM MIDNIGHT THURSDAY TO 6 AM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND
     COASTAL SANTA ROSA.

MS...FREEZE WARNING FROM MIDNIGHT THURSDAY TO 6 AM THURSDAY FOR THE
     FOLLOWING ZONES: GEORGE...AND STONE.

GM...SMALL CRAFT ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...AND MOBILE BAY.

     SMALL CRAFT ADVISORY UNTIL 3 PM WEDNESDAY FOR THE FOLLOWING
     ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM.

&&

12/16
Hazardous weather outlook, Nov 30, 10:34 PM EST, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
934 PM CST TUE NOV 30 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-020300-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
934 PM CST TUE NOV 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI...AS WELL AS FOR THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA.

.DAY ONE...TONIGHT AND WEDNESDAY

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH AROUND MIDDAY WEDNESDAY
FOR THE MARINE AREA. PLEASE REFER TO THE COASTAL WATERS FORECAST FOR
ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

COLD WEATHER WILL RETURN TO THE AREA IN THE WAKE OF THE COLD FRONT
AS HIGH PRESSURE SETTLES OVER THE REGION. LOWS WILL RANGE FROM THE
UPPER 20S TO THE LOWER 30S THURSDAY MORNING. AS A RESULT...
PREPARATIONS FOR A LIGHT FREEZE SHOULD BE MADE OVER INTERIOR
SECTIONS...WITH LOW TO MID 30S EXPECTED CLOSER TO THE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 5:38 AM ESTFreeze WarningMOB27 hr
Dec 1, 6:01 AM ESTRed Flag WarningMOB36 hr
Dec 1, 3:28 PM ESTFire Weather WatchMOB46 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.